# SDR 2000ZZZX580

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3168M
- Make and model: Piper PA-12
- Aircraft serial: 121847
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pulley
- Condition: Worn
- Location: Elevator
- Part time: 3,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRIM PULLEY AND SHAFT HAD WORN EXCESSIVELY INTO BRACKETS.  WELDED TO AIRCRAFT (THIS IS TRIM CRANK IN COCKPIT) CAUSED TRIM TO BIND UP.
